MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH COUGAR LS 18X8X60 LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH COUGAR LS 18X8X60 LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 189160508
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Weakness (2145); Foreign Body In Patient (2687); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient had l4-5 direct lateral interbody fusion 7 days prior.The patient began having leg/hip flexor weakness and came to the emergency room.It was determined that the cage had migrated.There were unknown patient consequences.The patient require revision surgery on (b)(6) 2019 due to cage migration.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).The device features signs of use such as surface marking.However, the device featured no signs of migrating or backing out.No other damage was noted.No postoperative x-ray images were provided.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.The root cause of the device migrating/backing out postoperatively cannot be determined from the sample and information provided.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COUGAR LS 18X8X60 LORDOTIC
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8798051
Report Number1526439-2019-51837
Device Sequence Number2484783
Product Code MAX
UDI-Device Identifier10705034166162
UDI-Public(01)10705034166162
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082128
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number189160508
Device Catalogue Number189160508
Device Lot Number508917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;